MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH; INTRODUCER, CATHETER
Model Number 50-1060
Medical Device Problem Codes Material Separation (1562); Unraveled Material (1664)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4: weight: requested, not provided d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e3: occupation: cath lab manager.A review of the device history record of the product code/lot number combination was conducted with no findings.The complaint cannot be confirmed for guidewire separation as the sample was not returned for investigation.Without a sample, the exact root cause cannot be determined.The device history record review determined the device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).
 
Event or Problem Description
Terumo medical corporation received the reported information.When the doctor was gaining access with the glidesheath slender and while manipulating the wire he attempted to pull it out of the wire and the wire came unraveled.The wire was removed and there was no patient complication.There was no blood loss.The procedure being performed was radial heart catheterization.Additional information was received on 13oct2025: when the doctor was gaining access with the device, he attempted to remove wire through the needle.The wire became unraveled, and at that time separated from the wire.It was not known at the time if the tip of the wire was left in the patient.Two days later in the intensive care unit (icu), the patient developed a sore at the entry site.The doctor cleaned the site and noticed the wire protruding through skin and was able to remove the wire.The wire removed was about 19mm.The patient was fine and had no other complications.

Brand Name
GLIDESHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23416411
Report Number1118880-2025-00155
Device Sequence Number21399800
Product Code DYB
UDI-Device Identifier00389701011332
UDI-Public(01)00389701011332(17)270901(10)0001023042
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-1060
Device Catalogue Number50-1060
Device Lot Number0001023042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age88 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American